2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 7 [rss]
J. D. Pérez, Y. J. Suh. A characterization of type $A$ real hypersurfaces in complex projective space Publ. Math. Debrecen 83 (2013) no. 4 , 707–714. MathScinet [bib] [doi]
I. Jeong, J. D. Pérez, Y. J. Suh. Recurrent Jacobi operator of real hypersurfaces in complex two-plane Grassmannians Bull. Korean Math. Soc. 50 (2013) no. 2 , 525–536. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds Mem. Amer. Math. Soc. 226 (2013) no. 1064 , vi+76. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gámez, D. Molina. Tackling the rank aggregation problem with evolutionary algorithms Appl. Math. Comput. 222 (2013) , 632–644. MathScinet [bib] [doi]
M. Mars. Constraint equations for general hypersurfaces and applications to shells Gen. Relativity Gravitation 45 (2013) no. 11 , 2175–2221. MathScinet [bib] [doi]
M. Mars, F. C. Mena, R. Vera. Review on exact and perturbative deformations of the Einstein-Straus model: uniqueness and rigidity results Gen. Relativity Gravitation 45 (2013) no. 11 , 2143–2173. MathScinet [bib] [doi]
F. Martín, M. M. Rodríguez. Non-simply connected minimal planar domains in $\BbbH^2\times\BbbR$ Trans. Amer. Math. Soc. 365 (2013) no. 12 , 6167–6183. MathScinet [bib] [doi]
M. Barros, A. Ferrández. Addendum to `New classical string solutions in $\rm AdS_3$ through null scrolls' [MR3055092] Classical Quantum Gravity 30 (2013) no. 17 , 179401, 3. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, A. Masiello. Addendum to ``Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric'' [Ann. I. H. Poincaré---AN 27 (3) (2010) 857--876] [MR2629883] Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013) no. 5 , 961–968. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Parabolicity of spacelike hypersurfaces in generalized Robertson-Walker spacetimes. Applications to uniqueness results Int. J. Geom. Methods Mod. Phys. 10 (2013) no. 8 , 1360014, 8. MathScinet [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of trajectories of relativistic particles under stationary magnetic fields Int. J. Geom. Methods Mod. Phys. 10 (2013) no. 8 , 1360007, 8. MathScinet [bib] [doi]
J. A. Aledo, J. A. Gálvez, V. Lozano. Complete Laguerre minimal surfaces in $\Bbb R^3$ Nonlinear Anal. 92 (2013) , 1–12. MathScinet [bib] [doi]
F. J. Palomo, A. Romero. On spacelike surfaces in four-dimensional Lorentz-Minkowski spacetime through a light cone Proc. Roy. Soc. Edinburgh Sect. A 143 (2013) no. 4 , 881–892. MathScinet [bib] [doi]
M. Mars, M. Reiris. Global and uniqueness properties of stationary and static spacetimes with outer trapped surfaces Comm. Math. Phys. 322 (2013) no. 2 , 633–666. MathScinet [bib] [doi]
J. L. Flores, J. Herrera. The c-boundary construction of spacetimes: application to stationary Kerr spacetime Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 243–275. MathScinet [bib] [doi]
M. A. Javaloyes. Conformally standard stationary spacetimes and Fermat metrics Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 207–230. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. Global geodesic properties of Gödel-type spacetimes Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 179–193. MathScinet [bib] [doi]
M. Mars. Stability of marginally outer trapped surfaces and applications Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 111–138. MathScinet [bib] [doi]
A. L. Albujer, L. J. Alías. Calabi-Bernstein results and parabolicity of maximal surfaces in Lorentzian product spaces Chapter in Recent trends in Lorentzian geometry Springer, New York 26 (2013) , 49–85. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Uniqueness of complete maximal hypersurfaces in spatially parabolic generalized Robertson-Walker spacetimes Classical Quantum Gravity 30 (2013) no. 11 , 115007, 13. MathScinet [bib] [doi]
Powered by bibtexbrowser